# SDR A6WA202101047502

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 40,981 hours, 38,640 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 11513361
- Part serial: 103C1687
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LT AND RT WING ANTI-ICE CAUTION MESSAGES DURING CRUISE.  C/W QRH, MESSAGES PERSISTED.  WING ANTI-ICE ON ADVISORY MESSAGE NOT PRESENT.  DIVERTED TO PIT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED TEMP CONTROL UNIT, IAW AMM 30-12-19.  OPERATIONS CHECK GOOD.  P/N 1151336-1, S/N OFF 103C-1687, S/N ON 021C-0711. - LN.
